Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Diagnosed with colon cancer with METS to liver, lethargy, body pain, phlegm after re-sectioning. Is the cancer spreading?

My husband is diagnosed with Colon cancer with METS to the liver . The colon has been resectioned and he s receiving FOLFOX w/avastin. He s completed 7 cycles. He s lethargic and complaining of body aches & has had a lot of phlegm . He s gotten up once the other day in the middle of the night because he couldn t breathe and threw up the mucus. The cancer in the liver is going to be removed in a couple of months. Could it be spreading?
Asked On : Wed, 5 Sep 2012
Answers:  1 Views:  449
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Sep 2012
Hi, Welcome to HCM, I am Dr. Das
The symptoms you told are quite common in chemotherapy. It is hard to overcome these.
It can spread. Because the time when a tumor is diagnosed, it already get spread microscopically which may not be identified at time, but it can response to chemotherapy or not. It depends on the character of the tumor.
Answered: Wed, 5 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor